mental-health-icon
Trichotillomania
I've been suffering from Trichotillomania since I was 10. I have been prescribed 200mg sertraline, 75mg clomipramine and 1mg risperidone. Of late I have a strange sensation in my legs like I am falling down or spinning. Also, my fingers shake a lot recently. Are my medicine doses too high?
76 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Tricotillomania is an impulse control disorder for which sertraline and clonil are given. It may cause tremors at higher doses. If the medicines have worked you can ask your psychiatrist to reduce the dose or add propanolol for tremors.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
You have been prescribed antidepressants. So you must be having comorbid depression for which you have been prescribed medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.